# SDR SWAA990014

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW EXPERIENCED A BIRD STRIKE TO NR 1 ENGINE, SLIGHT PARAMETER FLUCTUATION AND SMELL IN CABIN, ENGINE OPERATION WAS NORMAL.  AIRCRAFT RETURNED TO SMF AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND EVIDENCE OF CORE INGESTION.  NO SHINGLED BLADES OR DAMAGE NOTED.  PERFORMED ENGINE RUN TO T/O POWER PER M/M, ALL OK.  ENGINE PLACED ON A 10 CYCLE FLYBACK FOR BORESCOPE INSPECTION.
